# SDR SWAA2022022321629

- Difficulty date: November 9, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 41,529 hours, 24,618 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 222DF UPPER SKIN HAS AREAS OF PULLED STRANDS. (MARKED) / REPAIRED DAMAGE TO UPPER SKIN ON FWD FLOOR PANEL 222DF IAW SRM 53-00-50-2R-1. 59049U 11-13-18
